advertisement
Question
Posted by: Anon | 2012/07/16

Molipaxin

Morning,

I have started taking Molipaxin 50mg in the evening for the last two evening, after trying numerous medications (about 7)I seem to be tolerating this one really well, however I see this morning that I am carrying a lot of fluid and my face is very swollen, I understand that this is a possible side effect from the Molipaxin, but what I would like to know is will this go away as I continue to take the medicine , can I take something to counteract this effect or will it only get worse

Best Wishes

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

I don't want to seem like I'm nagging on this point, but I wish all patients would be far more demanding of doctors who short-change them. Every doctor, EVERY time he prescribed ANYTHING for a patient has an absolute duty to describe in useful detail, and checking that the patient fully understands, all significant problems, side-effects, interactions and other troubles that might arise when the drug im taken, AND to make it clear they will be available to take phone calls if anything unexpected arisesm while the drug is being taken.
Good to hear that the Molipaxin seems generally to be suiting you. ( and I hope, if it has been necessary for 7 different drugs to have been tried, that this process is being done by a psychiatrist rather than only a GP ).
Some meds may cause a degree of water retention, but a swollen face is not one I have come across, though maybe, as retained water / oedema tends to pool at whatever part of the body is geographically lower ( and thus usually ankles during the day ) maybe this might happen if you lie flat or with your head for some reason somewhat downhill ! But anyway, this is something I think you should phone and report to the prescribing doctor to check what he thinks, as he chose this drug. Most side-effects ten to go away after the first couple of weeks on a medicine ; water retention can be helped by taking a dieuretic which increases the excretion of water, but this is a complex issue which your doctor would need to decide based on his greater knowledge of you and your particular situation

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: patdebrun@yahoo.com | 2016/05/29

my question when taking molipoxin liquid 5 ml. a vomoting feeling continues , for twenty minutes afterwards why what shoud i do or take shoul i mix with liquidised food, would it settle better thank you ???

Reply to patdebrun@yahoo.com
Posted by: cybershrink | 2012/07/16

I don't want to seem like I'm nagging on this point, but I wish all patients would be far more demanding of doctors who short-change them. Every doctor, EVERY time he prescribed ANYTHING for a patient has an absolute duty to describe in useful detail, and checking that the patient fully understands, all significant problems, side-effects, interactions and other troubles that might arise when the drug im taken, AND to make it clear they will be available to take phone calls if anything unexpected arisesm while the drug is being taken.
Good to hear that the Molipaxin seems generally to be suiting you. ( and I hope, if it has been necessary for 7 different drugs to have been tried, that this process is being done by a psychiatrist rather than only a GP ).
Some meds may cause a degree of water retention, but a swollen face is not one I have come across, though maybe, as retained water / oedema tends to pool at whatever part of the body is geographically lower ( and thus usually ankles during the day ) maybe this might happen if you lie flat or with your head for some reason somewhat downhill ! But anyway, this is something I think you should phone and report to the prescribing doctor to check what he thinks, as he chose this drug. Most side-effects ten to go away after the first couple of weeks on a medicine ; water retention can be helped by taking a dieuretic which increases the excretion of water, but this is a complex issue which your doctor would need to decide based on his greater knowledge of you and your particular situation

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement